Alert archive / Missouri / Flash Flood Watches in 2008
Flash Flood Watch 2, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at May 25, 2008, 4:22 AM CDT for 31 counties in Missouri; 5 counties in Kansas. It took effect at May 25, 2008, 3:46 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2008, 4:22 AM CDT (09:22 UTC)
- In effect from
- May 25, 2008, 3:46 PM CDT
- Expired
- May 26, 2008, 4:28 AM CDT
- In force
- 13 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
All 36 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 748 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KEAX 250922 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 422 AM CDT SUN MAY 25 2008 ...MORE HEAVY RAIN EXPECTED TONIGHT... .ABUNDANT GULF MOISTURE WILL CONTINUE TO SPREAD NORTH INTO THE REGION TODAY. MEANWHILE A WEAK SURFACE BOUNDARY WILL APPROACH THE REGION FROM THE NORTH BY LATE THIS AFTERNOON. THIS BOUNDARY WILL MOVE SOUTH INTO NORTHERN MISSOURI TONIGHT...AND WILL BE THE FOCUS FOR ORGANIZED THUNDERSTORMS. THESE THUNDERSTORMS WILL LIKELY PRODUCE VERY HEAVY RAIN ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI TONIGHT INTO MONDAY. KSZ025-102>104-MOZ001>008-011>017-020>025-028-029-251730- /O.NEW.KEAX.FF.A.0002.080526T0000Z-080526T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-ATCHISON MO-NODAWAY- WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB- DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL- LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...TARKIO...ROCKPORT...MARYVILLE...GRANT CITY... ALBANY...STANBERRY...BETHANY...PRINCETON...UNIONVILLE... LANCASTER...DOWNING...MOUND CITY...OREGON...SAVANNAH...CAMERON... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON... POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS 422 AM CDT SUN MAY 25 2008 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KANSAS...ATCHISON KS...DONIPHAN...LEAVENWORTH AND WYANDOTTE. IN MISSOURI...ADAIR...ANDREW...ATCHISON MO...BUCHANAN... CALDWELL...CLAY...CLINTON...DAVIESS...DE KALB...GENTRY... GRUNDY...HARRISON...HOLT...LINN MO...LIVINGSTON...MACON... MERCER...NODAWAY...PLATTE...PUTNAM...SCHUYLER...SULLIVAN AND WORTH. * FROM THIS EVENING THROUGH MONDAY AFTERNOON * SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHEAST KANSAS AND NORTHERN MISSOURI MAINLY THIS EVENING AND OVERNIGHT. DUE TO THE ABUNDANT MOISTURE AVAILABLE...ANY OF THE ACTIVITY WHICH DEVELOPS WILL PRODUCE HEAVY RAIN. TWO OR MORE INCHES OF RAINFALL ARE POSSIBLE ACROSS MUCH OF NORTHEAST KANSAS AND NORTHERN MISSOURI...GENERALLY ALONG AND NORTH OF A LINE FROM TONGANOXIE AND LEAVENWORTH KANSAS...TO CHILLICOTHE AND MACON MISSOURI. * THE GROUND IS ALREADY SATURATED OR NEARLY SATURATED. ANY EXCESSIVE RAINFALL WILL QUICKLY POND OR LEAD TO RUNOFF AND THEREFORE RAPID RISES ON AREA CREEKS AND LOW WATER CROSSINGS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ NRR
4 follow-up statements
000 WGUS63 KEAX 251617 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1117 AM CDT SUN MAY 25 2008 ...MORE HEAVY RAIN EXPECTED TONIGHT... .ABUNDANT GULF MOISTURE WILL CONTINUE TO SPREAD NORTH INTO THE REGION THIS AFTERNOON. A WEAK SURFACE BOUNDARY WILL BEGIN TO EDGE TOWARDS NORTHERN MISSOURI THIS AFTERNOON. THUNDERSTORMS MAY BEGIN TO DEVELOP ALONG THIS FRONT LATE THIS AFTERNOON MOVING INTO NORTHWESTERN MISSOURI. THIS BOUNDARY WILL MOVE SOUTH INTO NORTHERN MISSOURI TONIGHT...AND WILL BE THE FOCUS FOR A LARGE AREA OF ORGANIZED THUNDERSTORMS INTO MONDAY MORNING. THESE THUNDERSTORMS WILL LIKELY PRODUCE VERY HEAVY RAIN ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI TONIGHT INTO MONDAY. KSZ025-102>104-MOZ001>008-011>017-020>025-028-029-260430- /O.CON.KEAX.FF.A.0002.080526T0000Z-080526T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-ATCHISON MO-NODAWAY- WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB- DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL- LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...TARKIO...ROCKPORT...MARYVILLE...GRANT CITY... ALBANY...STANBERRY...BETHANY...PRINCETON...UNIONVILLE... LANCASTER...DOWNING...MOUND CITY...OREGON...SAVANNAH...CAMERON... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON... POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS 1117 AM CDT SUN MAY 25 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KANSAS...ATCHISON KS... DONIPHAN...LEAVENWORTH AND WYANDOTTE. IN MISSOURI...ADAIR... ANDREW...ATCHISON MO...BUCHANAN...CALDWELL...CLAY...CLINTON... DAVIESS...DE KALB...GENTRY...GRUNDY...HARRISON...HOLT...LINN MO...LIVINGSTON...MACON...MERCER...NODAWAY...PLATTE...PUTNAM... SCHUYLER...SULLIVAN AND WORTH. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON * SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHEAST KANSAS AND NORTHWESTERN MISSOURI EARLY THIS EVENING. THESE STORMS WILL BE SCATTERED IN NATURE...HOWEVER COULD EASILY PRODUCE LOCALLY HEAVY RAINFALL. A MORE ORGANIZED COMPLEX OF THUNDERSTORMS WILL MOVE EASTWARD INTO THE WATCH AREA FROM NORTH CENTRAL KANSAS AFTER THE MIDNIGHT HOUR. DUE TO THE ABUNDANT MOISTURE AVAILABLE IN THE AREA...THERE IS THE POTENTIAL FOR A WIDESPREAD AREA OF HEAVY RAINFALL. IN FACT...TWO OR MORE INCHES OF RAINFALL ARE POSSIBLE ACROSS MUCH OF NORTHEAST KANSAS AND NORTHERN MISSOURI...GENERALLY ALONG AND NORTH OF A LINE FROM TONGANOXIE AND LEAVENWORTH KANSAS...TO CHILLICOTHE AND MACON MISSOURI. * THE GROUND IS ALREADY SATURATED OR NEARLY SATURATED FROM HEAVY RAIN THE PAST THREE DAYS. ANY ADDITIONAL EXCESSIVE RAINFALL WILL QUICKLY POND OR LEAD TO RUNOFF AND THEREFORE RAPID RISES ON AREA CREEKS AND LOW WATER CROSSINGS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ 31
000 WGUS63 KEAX 252046 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 346 PM CDT SUN MAY 25 2008 ...HEAVY RAIN EXPECTED TONIGHT... .ABUNDANT GULF MOISTURE WILL CONTINUE TO SPREAD NORTH INTO THE REGION THIS AFTERNOON. A WEAK SURFACE BOUNDARY WILL BEGIN TO EDGE TOWARDS NORTHERN MISSOURI THIS AFTERNOON. THUNDERSTORMS MAY BEGIN TO DEVELOP ALONG THIS FRONT THIS AFTERNOON MOVING INTO NORTHWESTERN MISSOURI BY EARLY EVENING. THIS BOUNDARY WILL MOVE SOUTH INTO NORTHERN MISSOURI TONIGHT...AND WILL BE THE FOCUS FOR A LARGE AREA OF ORGANIZED THUNDERSTORMS INTO MONDAY MORNING. THESE THUNDERSTORMS WILL LIKELY PRODUCE VERY HEAVY RAIN ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI TONIGHT INTO MONDAY. KSZ105-MOZ030>033-037>040-261000- /O.EXA.KEAX.FF.A.0002.080526T0000Z-080526T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JOHNSON KS-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE- HOWARD- INCLUDING THE CITIES OF...OVERLAND PARK...OLATHE...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN 346 PM CDT SUN MAY 25 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KANSAS...JOHNSON KS. IN MISSOURI...CARROLL...CHARITON... HOWARD...JACKSON...LAFAYETTE...RANDOLPH...RAY AND SALINE. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON * SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHEAST KANSAS AND NORTHWESTERN MISSOURI EARLY THIS EVENING. THESE STORMS WILL BE SCATTERED IN NATURE...HOWEVER COULD EASILY PRODUCE LOCALLY HEAVY RAINFALL. A MORE ORGANIZED COMPLEX OF THUNDERSTORMS WILL MOVE EASTWARD INTO THE WATCH AREA FROM CENTRAL AND WESTERN KANSAS NEAR THE MIDNIGHT HOUR. DUE TO THE ABUNDANT MOISTURE AVAILABLE IN THE AREA...THERE IS THE POTENTIAL FOR A WIDESPREAD AREA OF HEAVY RAINFALL. IN FACT...TWO OR MORE INCHES OF RAINFALL ARE POSSIBLE ACROSS MUCH OF EASTERN KANSAS AND NORTHERN MISSOURI...GENERALLY ALONG AND NORTH OF A LINE FROM OLATHE KANSAS...TO HIGGINSVILLE AND SOUTHEAST TO BOONVILLE MISSOURI. * THE GROUND IS ALREADY SATURATED OR NEARLY SATURATED FROM HEAVY RAIN THE PAST THREE DAYS. ANY ADDITIONAL EXCESSIVE RAINFALL WILL QUICKLY POND OR LEAD TO RUNOFF AND THEREFORE RAPID RISES ON AREA CREEKS AND LOW WATER CROSSINGS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ KSZ025-102>104-MOZ001>008-011>017-020>025-028-029-261000- /O.CON.KEAX.FF.A.0002.080526T0000Z-080526T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-ATCHISON MO-NODAWAY- WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB- DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL- LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...TARKIO...ROCKPORT...MARYVILLE...GRANT CITY... ALBANY...STANBERRY...BETHANY...PRINCETON...UNIONVILLE... LANCASTER...DOWNING...MOUND CITY...OREGON...SAVANNAH...CAMERON... GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY... KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON... POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS 346 PM CDT SUN MAY 25 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KANSAS...ATCHISON KS... DONIPHAN...LEAVENWORTH AND WYANDOTTE. IN MISSOURI...ADAIR... ANDREW...ATCHISON MO...BUCHANAN...CALDWELL...CLAY...CLINTON... DAVIESS...DE KALB...GENTRY...GRUNDY...HARRISON...HOLT...LINN MO...LIVINGSTON...MACON...MERCER...NODAWAY...PLATTE...PUTNAM... SCHUYLER...SULLIVAN AND WORTH. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON * SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHEAST KANSAS AND NORTHWESTERN MISSOURI EARLY THIS EVENING. THESE STORMS WILL BE SCATTERED IN NATURE...HOWEVER COULD EASILY PRODUCE LOCALLY HEAVY RAINFALL. A MORE ORGANIZED COMPLEX OF THUNDERSTORMS WILL MOVE EASTWARD INTO THE WATCH AREA FROM CENTRAL AND WESTERN KANSAS NEAR AND AFTER THE MIDNIGHT HOUR. THESE STORMS WILL CONTINUE TO SLOWLY PUSH ACROSS THE WATCH AREA THROUGH MUCH OF MONDAY MORNING. DUE TO THE ABUNDANT MOISTURE AVAILABLE IN THE AREA...THERE IS THE POTENTIAL FOR A WIDESPREAD AREA OF HEAVY RAINFALL. IN FACT...TWO OR MORE INCHES OF RAINFALL ARE POSSIBLE ACROSS MUCH OF EASTERN KANSAS AND NORTHERN MISSOURI...GENERALLY ALONG AND NORTH OF A LINE FROM OLATHE KANSAS...TO HIGGINSVILLE AND SOUTHEAST TO BOONVILLE MISSOURI. * THE GROUND IS ALREADY SATURATED OR NEARLY SATURATED FROM HEAVY RAIN THE PAST THREE DAYS. ANY ADDITIONAL EXCESSIVE RAINFALL WILL QUICKLY POND OR LEAD TO RUNOFF AND THEREFORE RAPID RISES ON AREA CREEKS AND LOW WATER CROSSINGS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ 31
000 WGUS63 KEAX 260234 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 934 PM CDT SUN MAY 25 2008 ...HEAVY RAIN EXPECTED TONIGHT... .ABUNDANT GULF MOISTURE WILL CONTINUE TO SPREAD NORTH INTO THE REGION THIS AFTERNOON. A WEAK BOUNDARY WILL MOVE SOUTH INTO NORTHERN MISSOURI TONIGHT...AND WILL BE THE FOCUS FOR A LARGE AREA OF ORGANIZED THUNDERSTORMS OVERNIGHT AND THROUGH MUCH OF MONDAY. THESE THUNDERSTORMS WILL LIKELY PRODUCE VERY HEAVY RAIN ACROSS EASTERN KANSAS AND NORTHERN MISSOURI TONIGHT INTO MONDAY. KSZ025-102>105-MOZ001>008-011>017-020>025-028>033-037>040-261045- /O.CON.KEAX.FF.A.0002.000000T0000Z-080526T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW- DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL- LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG... KINGSTON...HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON... LA PLATA...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN 934 PM CDT SUN MAY 25 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... LEAVENWORTH AND WYANDOTTE. IN MISSOURI...ADAIR...ANDREW... ATCHISON MO...BUCHANAN...CALDWELL...CARROLL...CHARITON... CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...GRUNDY... HARRISON...HOLT...HOWARD...JACKSON...LAFAYETTE...LINN MO... LIVINGSTON...MACON...MERCER...NODAWAY...PLATTE...PUTNAM... RANDOLPH...RAY...SALINE...SCHUYLER...SULLIVAN AND WORTH. * THROUGH MONDAY AFTERNOON * SCATTERED SHOWERS AND THUNDERSTORMS HAVE MOVED INTO NORTHEAST KANSAS AND NORTHWESTERN MISSOURI THIS EVENING. THESE STORMS WILL ARE SCATTERED IN NATURE...HOWEVER COULD EASILY PRODUCE LOCALLY HEAVY RAINFALL. A MORE ORGANIZED COMPLEX OF THUNDERSTORMS WILL MOVE EASTWARD INTO THE WATCH AREA FROM CENTRAL KANSAS AFTER THE MIDNIGHT HOUR. THESE STORMS WILL CONTINUE TO SLOWLY PUSH ACROSS THE WATCH AREA THROUGH MUCH OF MONDAY MORNING. DUE TO THE ABUNDANT MOISTURE AVAILABLE IN THE AREA...THERE IS THE POTENTIAL FOR A WIDESPREAD AREA OF HEAVY RAINFALL. IN FACT...TWO OR MORE INCHES OF RAINFALL ARE POSSIBLE ACROSS MUCH OF EASTERN KANSAS AND NORTHERN MISSOURI...GENERALLY ALONG AND NORTH OF A LINE FROM OLATHE KANSAS...TO HIGGINSVILLE AND BOONVILLE MISSOURI. * THE GROUND IS ALREADY SATURATED OR NEARLY SATURATED FROM HEAVY RAIN THE PAST THREE DAYS. ANY ADDITIONAL EXCESSIVE RAINFALL WILL QUICKLY POND OR LEAD TO RUNOFF AND THEREFORE RAPID RISES ON AREA CREEKS AND LOW WATER CROSSINGS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ CUTTER
000 WGUS63 KEAX 260928 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 428 AM CDT MON MAY 26 2008 KSZ025-102>105-MOZ001>008-011>017-020>025-028>033-037>040-261030- /O.CAN.KEAX.FF.A.0002.000000T0000Z-080526T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW- DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL- LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG... KINGSTON...HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON... LA PLATA...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN 428 AM CDT MON MAY 26 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI HAS BEEN CANCELLED. WIDESPREAD RAINFALL OCCURRED ACROSS THE REGION. HOWEVER RAIN AMOUNTS WERE GENERALLY ONE HALF INCH OR LESS...WITH LOCALLY HIGHER AMOUNTS OF AROUND ONE INCH. THIS RAIN IS NOT EXPECTED TO LEAD TO FLASH FLOODING. WHILE THIS ROUND OF STORMS HAS MOVED EAST OF THE REGION...ANOTHER ROUND OF MODERATE TO HEAVY RAIN IS POSSIBLE THIS AFTERNOON AND OVERNIGHT. PEOPLE WITH INTERESTS IN POOR DRAINAGE AREAS...OR ALONG AREA CREEKS AND RIVERS PRONE TO RAPID RISES SHOULD BE ALERT FOR POSSIBLE WATCHES OR WARNINGS LATER TODAY AND TONIGHT. $$ NRR
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at May 25, 12:59 AM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 25, 12:59 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1259 AM CDT SUN MAY 25 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /ISSUED 630 PM CDT SAT MAY 24 2008/ DESPITE MODEST SURFACE MOISTURE RETURN THIS AFTERNOON...CLEAR SKIES INDICATIVE OF STABLE BOUNDARY LAYER ACROSS ERN KS/WRN MO IN THE WAKE OF THIS MORNINGS MCS. WATER VAPOR IMAGERY SHOWS BUILDING UPPER RIDGE INTO THE REGION...WITH SHORTWAVE ENERGY HELPING TO FOCUS CONVECTION ACROSS THE DRYLINE ACROSS E CENTRAL NEBRASKA. RIGHT NOW THINK THE BULK OF THIS ACTIVITY WILL REMAIN N/W OF THE AREA THIS EVENING. OTHERWISE...NO FORCING MECHANISMS NORTH OF IMPRESSIVE LONG-LIVED TORNADIC SUPERCELL IN CENTRAL OK...WHICH REMAINS ANCHORED AT THE INTERSECTION OF THE DRYLINE...MORNING MCS OUTFLOW BOUNDARY...AND RICH GULF AIRSTREAM. REALLY DO NOT SEE ANY PROSPECTS FOR DEEP CONVECTION THIS EVENING SO HAVE REMOVED MOST OF THE POPS AND CLOUD COVER. TOWARD/AFTER MIDNIGHT...LOW LEVEL JET WILL BEGIN TO STRENGTHEN AS RIDGE AXIS SHIFTS SOUTHEAST AND HEIGHT FALLS COMMENCE ACROSS THE REGION. THIS MAY POSE A MORE FORMIDABLE THREAT FOR THUNDERSTORM DEVELOPMENT...POTENTIALLY INITIATED ALONG PERSISTENT MOIST AXIS RUNNING THROUGH ERN KS INTO SE NEB. AGAIN...PROSPECTS ARE QUITE CONDITIONAL ON A FOCUSING MECHANISM...BUT CERTAINLY MOISTURE INFLUX AND DEGREE OF PROGGED INSTABILITY/SHEAR COULD MAINTAIN AN ORGANIZED MCS INTO THE CWA. BOOKBINDER && .PREVIOUS DISCUSSION... /ISSUED 338 PM CDT SAT MAY 24 2008/ MAIN CONCERNS IN THE NEXT 12-18 HOURS REMAIN FOCUSED ON CONVECTIVE CHANCES LATER THIS AFTERNOON...EVENING AND THROUGH THE OVERNIGHT HOURS. MCS FROM EARLIER TODAY THREW A BIG WRENCH INTO THE FORECAST...AS THE AREA HAS FALLEN UNDER THE INFLUENCE OF A MUCH COOLER AND MORE STABLE AIR MASS. THIS MCS HAS ALSO SHOVED ANOTHER OUTFLOW BOUNDARY SE THROUGH THE CWA...THIS BOUNDARY HAS SERVED TO REINFORCE ILL-DEFINED WARM FRONT TO THE WEST OF THE CWA AS WELL AS SHOVE DEEP MOISTURE WELL SOUTH OF THE AREA. MOISTURE IS SLOWLY BEGINNING TO RECOVER OVER THE AREA...HOWEVER IS HAVING TO TAKE THE LONG ROAD WEST AND LIFT NORTHWARD AHEAD OF SFC DRY LINE IN CENTRAL KANSAS. FOR THE LATE AFTERNOON AND NIGHTTIME HOURS...H85 THETA-E AXIS IS NOW LIFTING THROUGH THE NORTHERN HALF OF THE CWA. SOUTH OF THIS BOUNDARY...A SIGNIFICANT AMOUNT OF LOW-LVL CLOUDS IS LIMITING SFC HEATING...WITH TEMPERATURES STRUGGLING TO CLIMB ACROSS MUCH OF EASTERN KANSAS AND WESTERN MISSOURI. IN ADDITION...SFC BASED TSRA ROOTED ALONG SFC DRYLINE IN NORTHERN OKLAHOMA ARE BARELY PROPAGATING AND SPREADING A CONTINUED VEIL OF CIRRUS NORTHEAST OVER EASTERN KANSAS AS WELL. MAIN FOCUS FOR CONVECTION TONIGHT APPEARS TO BE HEADED IN TWO DISTINCT AREAS. PRIMARY AREA WILL BE ALONG BETTER DEFINED DRY LINE IN EAST CENTRAL NE NORTHWARD INTO SD...WHERE SIGNIFICANT CLEARING HAS TAKEN PLACE AND MOISTURE HAS CLIMBED INTO THE LOW 60S. SECOND AREA OF FOCUS WILL FURTHER SOUTH...INTO PORTIONS OF OKLAHOMA WHERE EXTREME INSTABILITY IN EXCESS OF 4000 J/KG EXISTS AND IS ABLE TO OVERCOME MID-LVL CAP. IN BETWEEN THESE TWO AREAS WE ARE FINALLY BEGINNING TO SEE THE FIRST CU DEVELOP ACROSS CENTRAL KS IN AREA OF CLEARING AND INCREASING SFC CONVERGENCE WEST OF SALINA. BIG QUESTION WILL BE IF WE CAN CLEAR OUT AREAS TO THE EAST OF THIS LINE TO ENHANCE THE PROBABLY OF SFC BASED CONVECTION PUSHING EASTWARD INTO EASTERN KANSAS AND WESTERN MO...RIGHT NOW THIS IS DOUBTFUL. THIS BEING SAID...MOST LIKELY AREA TO SEE CONVECTION THIS EVENING WOULD BE ACROSS THE NORTHWEST CORNER OF THE CWA AS STORMS WILL PROPAGATE IN FROM SOUTHERN NEBRASKA. WITH INSTABILITY VALUES APPROACHING 2000 J/KG...AND BULK SHEAR VALUES OF 40-50 KNOTS...SUPERCELLULAR STORMS WOULD BE THE MOST LIKELY FORM. LARGE HAIL...DAMAGING WINDS WOULD BE POSSIBLE...HOWEVER ELEVATED NATURE OF THE STORMS IS STILL IN QUESTION. A TORNADIC THREAT ALSO EXISTS AS SFC WARM FRONT WILL LIKELY STRETCH ALONG THE MO RIVER LATE THIS EVENING. IN ADDITION...SEVERAL OUTFLOW BOUNDARIES EXIST OVER THE WESTERN CWA AND COULD ALSO PLAY AN ENHANCED ROLE IN ACTIVITY. 0-1 KM SHEAR VALUES OF 20 KNOTS ALONG WITH ENHANCED HELICITY ALONG THE WARM FRONT COULD ENHANCE TORNADIC THREAT. FURTHER TO THE SOUTH...LITTLE CHANGES AS FAR AS PARAMETERS ARE CONCERNED...WITH A FEELING THAT STORMS IF THEY FORM MAY BE A BIT MORE ISOLATED IN NATURE. STORMS SHOULD PROPAGATE TO THE NORTH NORTH EAST THROUGH THE LATE EVENING. OVERNIGHT...DEPENDING ON HOW PRECIP DEVELOPS TO OUR WEST...LOCATIONS OVER NORTHERN MO COULD SEE ADDITIONAL HEAVY RAIN. HOWEVER LLJ AND H85 THETA-E AXIS FOCUSES FURTHER NORTH...WITH WOULD PUSH THREAT FURTHER TO THE NORTH OF THE CWA. 31 SHOULD STILL HAVE SOME ONGOING CONVECTION DURING THE MORNING HOURS ON SUNDAY WHICH MAY HELP TO STABILIZE THINGS FOR A WHILE LATE SUNDAY MORNING AND INTO EARLY SUNDAY AFTERNOON. THEN CONCERN STARTS TO FOCUS ON COLD FRONT THAT WILL EXTEND FROM NORTHWEST KANSAS INTO EASTERN NEBRASKA AND SOUTHERN MINNESOTA BY 00Z. THIS WILL PUT THE FORECAST AREA IN A VERY WARM AND MUGGY AIR MASS FOR SUNDAY AFTERNOON AND SUNDAY NIGHT. CAN NOT RULE OUT SOME AFTERNOON CONVECTION...ESPECIALLY IN SOUTHERN AREAS WHERE CAPPING WILL BE THE WEAKEST. BUT SUNDAY NIGHT IS OF EVEN MORE CONCERN AS STORMS THAT FORM ALONG THE COLD FRONT ARE EXPECTED TO SLIDE INTO NORTHWEST MISSOURI BY LATE EVENING AND PROGRESS ACROSS NORTHERN MISSOURI OVERNIGHT. RAINFALL AMOUNTS MAY AVERAGE IN THE 2 TO 3 INCH RANGE...AND WITH THE VERY WET GROUND ACROSS NORTHERN MISSOURI FROM LAST NIGHTS RAIN...FLOODING WILL BE A BIG CONCERN. WILL LIKELY HAVE TO ISSUE A FLOOD WATCH BY TOMORROW FOR THIS EVENT. THE CONVECTION ON SUNDAY NIGHT SHOULD AID IN PUSHING THE SURFACE FRONT INTO NORTHERN MISSOURI BY 12Z AND CONTINUE TO DROP IT SOUTH DURING THE DAY ON MONDAY AS THE CONVECTION CONTINUES. HOWEVER...WITH THE UPPER FLOW ALMOST ZONAL ACROSS THE REGION THIS FRONT SHOULD HAVE DIFFICULTY MOVING SOUTHWARD AS A SURFACE LOW SITS TO THE WEST OVER WESTERN KANSAS. A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER KANSAS IN ADVANCE OF THIS WAVE MONDAY EVENING...WITH THIS COMPLEX ROLLING INTO THE FORECAST AREA LATE MONDAY NIGHT AS THE LOW LEVEL JET VEERS. ANOTHER ROUND OF VERY HEAVY RAINFALL WILL BE POSSIBLE...ADDING TO OUR FLOODING WOES. BY TUESDAY...A SHORT WAVE TROUGH OVER CANADA DROPPING SOUTH OVER THE GREAT LAKES SHOULD FINALLY BRING IN A SURFACE HIGH FROM CANADA INTO THE NORTH CENTRAL PART OF THE COUNTRY AND DRIVE THE SURFACE FRONT SOUTH OUT OF THE FORECAST AREA...BRINGING A DRY SPELL FOR WEDNESDAY AND THURSDAY WITH AN UPPER LEVEL RIDGE ACROSS THE REGION. BY FRIDAY MORNING...THIS RIDGE WILL START TO BREAK DOWN AS WEAK SHORT WAVES EJECT EASTWARD OUT OF TROUGHING SETTING UP OVER THE GREAT BASIN. THIS MAIN TROUGH IS EXPECTED TO MOVE EASTWARD INTO THE NORTHERN PLAINS BY FRIDAY EVENING...BRINGING OUR NEXT CHANCE OF THUNDERSTORMS LATER ON FRIDAY AND INTO SATURDAY AS ANOTHER FRONT SLIDES SOUTH ACROSS THE FORECAST AREA. WILL HAVE TO WATCH THIS AGAIN FOR HEAVY RAINFALL POTENTIAL. PC && .AVIATION... FOR THE 06Z TAFS...SURFACE WINDS PRIMARILY OUT OF THE SOUTHEAST WILL CONTINUE EARLY THIS MORNING...GRADUALLY BECOMING MORE SOUTHERLY AROUND DAYBREAK. WINDS WILL INCREASE SOME THIS AFTERNOON...WITH GUSTS IN THE 20KT RANGE EXPECTED. MVFR/TEMPORARY IFR CEILINGS HAVE ALREADY MOVED OVER KSTJ...AND MAY DEVELOP ACROSS THE KANSAS CITY TERMINALS WITHIN THE EARLY MORNING HOURS AND ARE EXPECTED TO LAST THROUGH MUCH OF THE MORNING. THE AREA OF CONVECTION OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO SLOWLY DRIFT NORTHEAST THIS MORNING. KEPT MENTION OF SHOWERS OR THUNDERSTORMS OUT OF THE MORNING TIMEFRAME AS THERE IS STILL SOME UNCERTAINTY AS TO WHETHER THIS ACTIVITY WILL HOLD TOGETHER AND REACH THE TERMINALS. CONVECTIVE CHANCES THIS AFTERNOON ARE QUITE CONDITIONAL. AN UNSTABLE AIRMASS WILL REMAIN ACROSS THE AREA...BUT WILL NEED A FOCUS FOR CONVECTION TO DEVELOP. INCLUDED VCTS FOR THIS AFTERNOON FROM 18Z-00Z AS CONFIDENCE IS SOMEWHAT LOW. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 24, 7:29 PM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 729 PM CDT SAT MAY 24 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 729 PM CDT SAT MAY 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT. A STABLE AIRMASS IN THE WAKE OF EARLY MORNING THUNDERSTORMS WILL PREVENT THUNDERSTORM DEVELOPMENT THROUGH THE EVENING HOURS. AFTER MIDNIGHT...A STRENGTHENING LOW LEVEL JET WILL TRANSPORT DEEP MOISTURE BACK INTO THE REGION...ALLOWING FOR POSSIBLE THUNDERSTORM DEVELOPMENT...MAINLY AFTER 1 AM. AT THIS TIME...THE COMBINATION OF INSTABILITY AND WIND SHEAR DOES NOT LOOK FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DURING THE MORNING HOURS ON SUNDAY...THUNDERSTORMS MAY BE ONGOING OVER MUCH OF THE OUTLOOK AREA. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED DURING THE MORNING HOURS...ANY HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING. SOME UNCERTAINTY EXISTS AS TO HOW MUCH CLEARING...IF ANY...WILL OCCUR ON SUNDAY. THUNDERSTORM DEVELOPMENT IS EXPECTED AGAIN DURING THE AFTERNOON HOURS...FOCUSED PRIMARILY ALONG AND JUST AHEAD OF A COLD FRONT IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THESE STORMS SHOULD SPREAD SOUTHEAST INTO NORTHWEST AND NORTH CENTRAL MISSOURI DURING THE EVENING HOURS...AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL MAY CONTINUE INTO THE OVERNIGHT HOURS WITH FLOODING BECOMING AN INCREASING CONCERN. ON MONDAY...WITH THE COLD FRONT MOVING SOUTH ACROSS MISSOURI AND EASTERN KANSAS...MORE THUNDERSTORMS ARE EXPECTED WITH A SLIGHT RISK OF SEVERE WEATHER AND MORE POTENTIAL OF HEAVY RAINFALL CAUSING FLOODING PROBLEMS. THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO TUESDAY UNTIL THE COLD FRONT MOVES INTO SOUTHERN MISSOURI LATE IN THE DAY. WITH THE EXTENDED PERIOD OF RAINFALL...WIDESPREAD FLOODING ON MANY AREA RIVERS WILL BECOME A BIG CONCERN. THE NEXT CHANCE OF THUNDERSTORMS WILL COME TOWARD THE FRIDAY SATURDAY TIMEFRAME. AT THIS TIME IT IS TOO SOON TO TELL IF THERE WILL A POTENTIAL OF SEVERE WEATHER WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS PRESENTLY NOT ANTICIPATED OVERNIGHT. BOOKBINDER/PC
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:26 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 19 min |
Nearby
Flash Flood Watches in Missouri, 2008Flash Flood Watches in Kansas, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.